MAUDE Adverse Event Report: CARDINAL HEALTH 200, LLC KANGAROO; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

CARDINAL HEALTH 200, LLC KANGAROO; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number 8884720247
Medical Device Problem Codes Break (1069); Unintended Deflation (4061)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/09/2026
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported they received a call from the person in charge stating that the probe had burst and was leaking.It was then replaced with a temporary probe.
 
Additional Manufacturer Narrative
Additional product code: pif, additional 510k number: k180622.An investigation is currently underway.Upon completion the results will be forwarded.
 
Event or Problem Description
The customer reported they received a call from the person in charge stating that the probe had burst and was leaking.It was then replaced with a temporary probe.Per additional information provided, the leak started through the pipe, and after that, the balloon burst.
 
Additional Manufacturer Narrative
A device was not received for investigation, but a photo was provided.The photo was evaluated and the reported condition was observed.The device history record (dhr) was reviewed, and no abnormal process conditions were present during the manufacturing of the product that could have led to the observed condition.The dhr review showed that all acceptance criteria inspections per established sampling levels were within acceptable limits during the production process.Additionally, no nonconformances were opened during the manufacturing process.The investigation was conducted with the interdisciplinary team.All processes were reviewed and verified to be functioning correctly.No abnormal conditions were found that could trigger the reported condition.A supplier corrective action request has been sent to the supplier to conduct a more in-depth investigation related to this type of failure.¿we will continue to monitor related reports to determine if additional actions are necessary.

Brand Name
KANGAROO
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
CARDINAL HEALTH 200, LLC
3651 birchwood drive
waukegan IL 60085
Manufacturer (Section G)
CARDINAL HEALTH
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX   22500
Manufacturer Contact
jill saraiva
3651 birchwood drive
waukegan, IL 60085
5086183640
MDR Report Key24203389
Report Number1423537-2026-00022
Device Sequence Number15838791
Product Code KNT
UDI-Device Identifier10192253011562
UDI-Public(01)10192253011562(17)270301(10)2401208764
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K180622
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number8884720247
Device Catalogue Number8884720247
Device Lot Number2401208764
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/23/2026
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date01/28/2026
Supplement Report FDA Received Date02/11/2026
03/13/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/18/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexUnknown